I m confused...?? I ve had the kind of upset stomach for three days, the kind of upset stomach that usually you can t stay off the bathroom! I have the pain and can t go? I m very active and workout everyday! I m a healthy eater and drink plenty of water?
my father is 81 years old and he had had an upset stomach we are thinking something we both ate. he feels weak when he gets up, he has been eating well for a couple of days but today, he had breakfast and has not eaten anymore. What could be the cause for his weakness?
I had a tooth extracted and another one filled on Friday. Today is Tuesday and I am still experiencing an upset stomach. It has improved some. I was having to go to the bathroom immediately after eating. I didn t eat anything on Sunday and only a bowl of oats on Monday evening. The oats stayed on my stomach for about 5 hours. Since then I have gone to the bathroom about every 2 hours. The bowel movements are very loose but not much. I also have a lot of gas on my stomach. My stomach was cramping on Saturday and Sunday. I feel fine now just the bathroom issue concerns me. I took pain medicine (hydrocodon-acetaminophen) on Friday and Saturday morning. Could this be the result of the dental work, novocaine, pain medicine?
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice
Hi, it has been a week now since I donated blood and there is terrible bruising along the side and right above where they placed the needle. There is also a stiff tightening pain as I move my arm that goes from my elbow up towards my shoulder. I ve taken aspirin and ibuprofen occasionally to try and ease the pain but nothing has helped. I even tried icing it on and off the first few days after, which was recommended by our American Red Cross donation center. Should I be concerned?
I am a male, 68yo, widower, Chinese (not from China). I lead an active sex life.....I have sex at least twice a week sometimes with different women (not prostitute). For the last 1 month, 5 out of 10 times that I have sex...I couldn't ejaculate although the sensation of ejaculation were there. I have Type 1 Diabetes..I inject 52mg of insulin everyday plus captoril and simvastatin. I also consume 80mg of Aspirin everyday for the last 20 years.
My question is.....Is there any kind of medication\drug that I can take so that I can ejaculate each time I have sex.
6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...